# SDR FDEA2019100322397

- Difficulty date: October 2, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 76,211 hours, 27,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N6100214
- Condition: Cracked
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC RT NR 2 DOOR FRAME CRACKED AT THE UPPER HINGE CUTOUT.   REPAIRED THE DOOR FRAME  BS 680 - 700 IAW SRM 52-10-02-2R,  REPAIR 1.  CLASSIFIED AS  A MAJOR REPAIR IAW GMM 6-2-100.
